Advertisement

Is nausea a side effect of Lexapro when taken at night?

Nausea is a side effect of Lexapro (escitalopram). Contact your doctor if you experience nausea, but do not stop taking the medication without speaking with your doctor.

It is possible that one need an increased dose.  The maximum dose per day for adults is 20 mg.  There are other medications availlable for sleep besides Xanax.  Ambien, Rozerem, and Lunesta are a few options.  Give the Lexapro the month, and then one can ask doctor about these when one report back after the month is over if you are still having trouble. As your body continues to adjust to the medication, you may notice your symptoms decreasing.

Continue Learning about Antidepressant

Are Antidepressants Safe to Take During Pregnancy?
Are Antidepressants Safe to Take During Pregnancy?
Research suggests that depression is diagnosed twice as often in women as it is in men, and it typically presents during a woman’s childbearing years....
Read More
What are possible side effects of tricyclic antidepressants?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include dry mucous membranes, blurred vision, constipation, and trouble urinating. ...
More Answers
Should I keep taking antidepressants after I start feeling better?
John Preston, PsyDJohn Preston, PsyD
If you’re taking antidepressant medications, continue to do so even when you feel that the depre...
More Answers
What Is Treatment-Resistant Depression?
What Is Treatment-Resistant Depression?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.